# SDR 2003F00301

- Difficulty date: April 4, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 601R85002
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCREW REPORTED GEAR DISAGREE AND NOSE GEAR DOR OPEN.  CREW SELECTED GEAR DOWN AND GOT THREE GREEN DOWN AND LOCKED. RETURNED TO FIELD WITH NO FURTHER INCIDENT.  MAINTENANCE TROUBLESHOOTING AT THIS TIME.  MAINTENANCE SERVICED STRUT.  OPS CHECKS GOOD ON DROP CHECK.  (M)
